Projection operators on matrix weightedLp and a simple sufficient Muckenhoupt condition

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

Resumé

Boundedness for a class of projection operators, which includes the coordinate projections, on matrix weighted L p-spaces is completely characterised in terms of simple scalar conditions. Using the projection result, sufficient conditions, which are straightforward to verify, are obtained that ensure that a given matrix weight is contained in the Muckenhoupt matrix A p class. Applications to singular integral operators with product kernels are considered.

OriginalsprogEngelsk
TidsskriftMathematica Scandinavica
Vol/bind123
Udgave nummer1
Sider (fra-til)72-84
Antal sider13
ISSN0025-5521
DOI
StatusUdgivet - 6 aug. 2018

Fingerprint

Projection Operator
Sufficient
Projection
L-p space
Singular Integral Operator
Boundedness
Scalar
kernel
Verify
Sufficient Conditions
Class

Citer dette

@article{eee68a6027944a23b4a30657e86bfbd4,
title = "Projection operators on matrix weightedLp and a simple sufficient Muckenhoupt condition",
abstract = "Boundedness for a class of projection operators, which includes the coordinate projections, on matrix weighted L p-spaces is completely characterised in terms of simple scalar conditions. Using the projection result, sufficient conditions, which are straightforward to verify, are obtained that ensure that a given matrix weight is contained in the Muckenhoupt matrix A p class. Applications to singular integral operators with product kernels are considered.",
author = "Morten Nielsen and Rasmussen, {Morten Grud}",
year = "2018",
month = "8",
day = "6",
doi = "10.7146/math.scand.a-103316",
language = "English",
volume = "123",
pages = "72--84",
journal = "Mathematica Scandinavica",
issn = "0025-5521",
publisher = "Aarhus Universitet * Mathematica Scandinavica",
number = "1",

}

Projection operators on matrix weightedLp and a simple sufficient Muckenhoupt condition. / Nielsen, Morten; Rasmussen, Morten Grud.

I: Mathematica Scandinavica, Bind 123, Nr. 1, 06.08.2018, s. 72-84.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

TY - JOUR

T1 - Projection operators on matrix weightedLp and a simple sufficient Muckenhoupt condition

AU - Nielsen, Morten

AU - Rasmussen, Morten Grud

PY - 2018/8/6

Y1 - 2018/8/6

N2 - Boundedness for a class of projection operators, which includes the coordinate projections, on matrix weighted L p-spaces is completely characterised in terms of simple scalar conditions. Using the projection result, sufficient conditions, which are straightforward to verify, are obtained that ensure that a given matrix weight is contained in the Muckenhoupt matrix A p class. Applications to singular integral operators with product kernels are considered.

AB - Boundedness for a class of projection operators, which includes the coordinate projections, on matrix weighted L p-spaces is completely characterised in terms of simple scalar conditions. Using the projection result, sufficient conditions, which are straightforward to verify, are obtained that ensure that a given matrix weight is contained in the Muckenhoupt matrix A p class. Applications to singular integral operators with product kernels are considered.

UR - http://www.scopus.com/inward/record.url?scp=85051082458&partnerID=8YFLogxK

U2 - 10.7146/math.scand.a-103316

DO - 10.7146/math.scand.a-103316

M3 - Journal article

VL - 123

SP - 72

EP - 84

JO - Mathematica Scandinavica

JF - Mathematica Scandinavica

SN - 0025-5521

IS - 1

ER -